# SDR SWAA2012072606172

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 77,167 hours, 68,056 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2660389
- Part serial: WN0089
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 LEADING EDGE SLAT CRACKED.  REMOVED AND REPLACED SLAT ASSY PER MM.
